Limit theorems for stationary random evolutions

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

On a separable Banach space, let A(ξ1),A(ξ2),... be a strictly stationary sequence of infinitesimal operators, centered so that EA(ξi) = 0, i = 1,2,.... This paper characterizes the limit of the random evolutions Yn(t)=exp 1 nA(ξ[n2t])⋯exp 1 nA(ξ2)exp 1 nA(ξ1)Yn(0)as the solution to a martingale problem. This work is a direct extension of previous work on i.i.d. random evolutions.

Original languageEnglish (US)
Pages (from-to)189-224
Number of pages36
JournalStochastic Processes and their Applications
Volume19
Issue number2
DOIs
StatePublished - Apr 1985
Externally publishedYes

Keywords

  • central limit theorem
  • law of large numbers
  • martingale problem
  • mixing
  • random evolution
  • stationary process

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Limit theorems for stationary random evolutions'. Together they form a unique fingerprint.

  • Cite this